Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/110227
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On the calculation of normal modes of a coupled ice-shelf/sub-ice-shelf cavity system
Author: Meylan, M.
Bennetts, L.
Hosking, R.
Catt, E.
Citation: Journal of Glaciology, 2017; 63(240):751-754
Publisher: Cambridge University Press
Issue Date: 2017
ISSN: 0022-1430
1727-5652
Statement of
Responsibility: 
Michael H. Meylan, Luke G. Bennetts, Roger J. Hosking, Elliot Catt
Abstract: A corrected solution method is presented for a mathematical model of wave motions in a coupled ice-shelf/sub-iceshelf water-cavity system. The method is used to calculate the periods of the system’s normal modes, and the longest periods are shown to be significantly larger than those calculated using an existing method containing errors. Highly accurate approximations of the normal-mode periods are obtained for a model involving a single non-spectral physical parameter - the shelf/cavity length.
Rights: © The Author(s) 2017. This is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited.
RMID: 0030075562
DOI: 10.1017/jog.2017.27
Grant ID: http://purl.org/au-research/grants/arc/DE130101571
Appears in Collections:Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
hdl_110227.pdfPublished Version480.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.